Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HOWIE

40MG 4 times a day for one month?

http://www.drmirkin.com/morehealth/G200.htm

just read this article

in the end, he said if the patient get acne again after the accutane treatment

he usually prescribe 40mg x 4 per day for one month

isnt it too much?

Hm. I don't really think so, because he's not doing that for 6 months or anything. He's only doing it for a month. But for people who get side effects, it must suck - because i'd think they'd be pretty severe with that much a day.

Share this post


Link to post
Share on other sites

WHOA :shock: that's alot of Accutane! Is that your derm's website?

nah

i just googled accutane

and found this article

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×